# SDR CALA0600295

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 25,597 hours, 8,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF FLOORBEAM UPPER CHORD CORRODED AT STA 947.5, LBL 30-50 NEXT TO R-2 DOOR Z-ANGLE.  THE AREA WAS TRIMMED AND ANGLES WERE INSTALLED IAW ECRA 5321-01384.
